# SDR CALA2014052300650

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 47,255 hours, 16,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 400 RT CABIN FRAME CRACKED AT INBD RIVET BETWEEN STRINGER 8RT & STRINGER 9RT. REPAIR STATION 400 RT CABIN FRAME IAW EA 5310-04716.
